MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; HIP CEMENTLESS STEM
Model Number 01.12.022
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 april 2020: lot 162927: (b)(4) items manufactured and released on 12-aug-2016.Expiration date: 2021-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Preliminary investigation performed by r&d hip project manager: preliminary investigation seems to highlight residual ha on the stem and bone residual.However, implants show extensive biological fluids coverage and from the preliminary investigation it is not possible to determine the failure root cause.
 
Event or Problem Description
Revision surgery performed, 19 days after primary surgery, due to stem loosening.The stem, head, and inlay have been explanted.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10746078
Report Number3005180920-2020-00746
Device Sequence Number16938936
Product Code JDI
UDI-Device Identifier07630030802034
UDI-Public07630030802034
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2021
Device Model Number01.12.022
Device Catalogue Number01.12.022
Device Lot Number162927
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;